# SDR AALA201708189025

- Difficulty date: August 16, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 25,656 hours, 10,161 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AFT DOOR EMERGENCY LIGHT NOT COMIMG ON,  FLICKERS ON AND OFF.  FOUND THE CONNECTOR LOOSE ON THE POWER SUPPLY.  SECURED THE CONNECTOR IAW 33-50-01.  CHECKED NORMAL.
